# SDR HNAA0600128

- Difficulty date: October 19, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 28,044 hours, 30,631 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SCREEN HAS DEAD SPOTS WHERE IT DOES NOT PAINT WEATHER.  REMOVED AND REPLACED WEATHER R/T.
